# SDR HALA2010041400172

- Difficulty date: April 14, 2010
- Submitted: April 21, 2010
- Operation: Air carrier
- Aircraft: N584HA
- Make and model: Boeing 767-33A
- Aircraft serial: 24258
- Aircraft time: 91,437 hours, 17,568 cycles
- System (JASC): 2420 · AC Generation System
- Part: Gcu
- Part number: 734284F
- Part serial: 4847
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ETOPS SIGNIFICANT SYS - ATB - L GEN OFF EICAS MSG CAME ON DURING CLIMBOUT.  FOLLOWED ELEC-3 PROCEDURES IN QRF ATB.  BPCU BITE:  DP TRIP L ENG - GEN/FDR MAIN BUS/OVERLAP ZONE.  AFTER ACFT ARRIVAL AND BITE CHK COMPLETED, OPERATED ENG AND GEN LOADED.  ALL INDICATIONS NORMAL. CHK ALL WIRES BETWEEN LT IDG, GCU AND GEN CONTROL BREAKER FOR SHORTS & OPENS   IAW 24-20-00 TABLE 102 NO OPENS OR SHORTS FOUND.  IAW TABLE 102 NEED TO REPLACE GCU.  R & R GCU IAW AMM 24-22-02 ENG RUN CKS OK ALL INDICATION NORMAL. OK FOR FURTHER SERVICE.
